Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LINE GRAPH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 430

  • Page / 18
Export

Selection :

  • and

THE CONNECTIVITIES OF LINE AND TOTAL GRAPHSBAUER D; TINDELL R.1982; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1982; VOL. 6; NO 2; PP. 197-203; BIBL. 7 REF.Article

CHARACTERIZATION OF "LINEGRAPH OF AN AFFINE SPACE"HUI CHAN A; RAY CHAUDHURI DK.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 26; NO 1; PP. 48-64; BIBL. 8 REF.Article

ON LINE GRAPHS WITH CROSSING NUMBER 1KULLI VR; AKKA DG; BEINEKE LW et al.1979; J. GRAPH THEORY; USA; DA. 1979; VOL. 3; NO 1; PP. 87-90; BIBL. 2 REF.Article

IMMERSIONS DE LINE-GRAPHESBENARD D.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 23-25; ABS. ENG; BIBL. 5 REF.Conference Paper

ON MINIMALLY INTERCONNECTED SUBNETWORKS OF A NETWORKNIEMINEN J.1980; CONTROL AND CYBERN.; POL; DA. 1980; VOL. 9; NO 1-2; PP. 47-52; ABS. POL/RUS; BIBL. 4 REF.Article

FURTHER RESULTS ON GRAPH EQUATIONS FOR LINE GRAPHS AND N-TH POWER GRAPHSAKIYAMA J; ERA H; EXOO G et al.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 3; PP. 209-218; BIBL. 8 REF.Article

A NOTE ON GENERALIZED LINE GRAPHSCAMERON PJ.1980; J. GRAPH THEORY; USA; DA. 1980; VOL. 4; NO 2; PP. 243-245; BIBL. 4 REF.Article

MEAN DISTANCE IN LINE GRAPHSBUCKLEY F.1981; SOUTHEASTERN CONFERENCE ON COMBINATORICS, GRAPH THEORY AND COMPUTING. 12/1981/LOUISIANA STATE UNIVERSITY LA; CAN; WINNIPEG: UTILITAS MATHEMATICA PUBLISHING; DA. 1981; PP. 153-162; BIBL. 13 REF.Conference Paper

POWERS OF GRAPHS, LINE GRAPHS, AND TOTAL GRAPHS.HOBBS AM.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 271-285; BIBL. 1 P.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

ON N-DISTANT HAMILTONIAN LINE GRAPHS.LESNIAK LM.1978; AEQUATIONES MATH.; CHE; DA. 1978; VOL. 17; NO 2-3; PP. 141-147; BIBL. 5 REF.Article

Q-COVERINGS, CODES, AND LINE GRAPHSHAMMOND P.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 30; NO 1; PP. 32-35; BIBL. 8 REF.Article

LINE-GRAPHICAL DEGREE SEQUENCESBAVER S.1980; J. GRAPH THEORY; USA; DA. 1980; VOL. 4; NO 2; PP. 219-232; BIBL. 7 REF.Article

GRAPHS WHICH ARE SWITCHING EQUIVALENT TO THEIR COMPLEMENTARY LINE GRAPHS. ISIMIC SK.1980; PUBL. INST. MATH. (BELGR.); ISSN 0350-1302; YUG; DA. 1980; VOL. 27; NO 41; PP. 229-235Article

CONNECTION DIGRAPHS AND SECOND- ORDER LINE DIGRAPHSBEINEKE LW; ZAMFIRESCU CM.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 39; NO 3; PP. 237-254; BIBL. 7 REF.Article

THE CONSTRUCTION OF MINIMAL-LINE GRAPHS WITH GRIVEN AUTOMORPHISM GROUPMCCARTHY DJ; QUINTAS LV.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979; VOL. 328; PP. 144-156; BIBL. 27 REF.Article

GRAPHS ISOMORPHIC TO SUBGRAPHS OF THEIR LINE-GRAPHSBAUER D; TINDELL R.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 41; NO 1; PP. 1-6; BIBL. 3 REF.Article

GRAPH-THEORETIC CHARACTERIZATION OF THE MATRIX PROPERTY OF FULL IRREDUCIBILITY VITHOUT USING A TRANSVERSALKEVORKIAN AK.1979; J. GRAPH. THEORY; USA; DA. 1979; VOL. 3; NO 2; PP. 151-174; BIBL. 8 REF.Article

HAMILTONIAN PERSISTENCY IS PERIODIC AMONG ITERATED LINE DIGRAPHS.ROBERTS J.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 491-499; BIBL. 3 REF.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

ON OUTERPLANAR REPEATED LINE GRAPHISKULLI VR; AKKA DG.1981; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1981; VOL. 12; NO 2; PP. 195-199; BIBL. 2 REF.Article

ON REGULAR LINE GRAPHSBAUER D.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979; VOL. 328; PP. 30-31; BIBL. 2 REF.Article

ON A GENERALIZATION OF LINECRITICAL GRAPHSSURANYI L.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 3; PP. 277-287; BIBL. 7 REF.Article

ON THE DECOMPOSITION OF THE LINE TOTAL GRAPHS WITH RESPECT TO SOME BINARY OPERATIONSSIMIC SK.1978; PUBL. INST. MATH.; YUG; DA. 1978; VOL. 24; PP. 163-172; BIBL. 10 REF.Article

ON LINE GRAPHS AND THE HAMILTONIAN INDEXGOULD RJ.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 2; PP. 111-117; BIBL. 4 REF.Article

SUR LA NOTION D'ADJOINT AUX GRAPHES ORIENTES ET AUX GRAPHES NON ORIENTESCHIAPPA PA.1979; R. C. MAT.; ITA; DA. 1979; VOL. 12; NO 1; PP. 85-104; ABS. ENG; BIBL. 37 REF.Article

ORIENTABLE IMBEDDING OF LINE GRAPHS.BENARD D.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 1; PP. 34-43; BIBL. 4 REF.Article

  • Page / 18